# SDR SWAA2021021147394

- Difficulty date: January 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOWER SKIN LOCATED WS278.50 LT WING / REPLACED PLATE ASSY LOC ON AREA TRAILING EDGE WS 278.50 LOWER SKIN LT WING IAW SRM 51-10-02 51-40-02 B737-700 AN DWG 115A2781 REV B
